Alert archive / Louisiana / Flash Flood Warnings in 2012

Flash Flood Warning 11, NWS Jackson, MS

February 18, 2012Madison Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Feb 18, 2012, 10:57 AM CST for Madison Parish, Tensas Parish, Louisiana. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2012, 10:57 AM CST (16:57 UTC)
Expired
Feb 18, 2012, 1:13 PM CST
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Madison Parish, LA, Tensas Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 11:40 AM CSTFLASH FLOODSt. Joseph, LAWATER ACROSS SEVERAL ROADS IN THE EASTERN PORTIONS OF THE PARISH. NO ROAD CLOSURES YET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WGUS54 KJAN 181657
FFWJAN
LAC065-107-182100-
/O.NEW.KJAN.FF.W.0011.120218T1657Z-120218T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1057 AM CST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF TALLULAH...
  TENSAS PARISH IN NORTHEAST LOUISIANA...

* UNTIL 300 PM CST

* AT 1054 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  VERY HEAVY RAIN ACROSS NORTHEAST LOUISIANA...WITH MODERATE TO      
  HEAVY RAINFALL EXPECTED TO CONTINUE OVER THE NEXT THREE TO FOUR    
  HOURS. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO   
  THREE INCHES...HAVE OCCURRED IN THE PAST THREE HOURS ACROSS THE    
  WARNED AREA.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SOMERSET...AFTON...WAVERLY...TENDAL...MANSFORD...OMEGA AND
  NEWELLTON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
THREE TO FOUR HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND FARMLAND ALONG BANKS AND COUNTRY ROADS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3200 9150 3221 9154 3236 9145 3241 9149
      3253 9134 3254 9107 3217 9118 3213 9103
      3205 9108 3207 9116 3201 9108 3196 9119
      3181 9126 3184 9135 3176 9136 3176 9126
      3174 9127 3175 9154 3187 9158

$$

BK
2 follow-up statements
061 
WGUS74 KJAN 181746
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1146 AM CST SAT FEB 18 2012

LAC065-107-182100-
/O.CON.KJAN.FF.W.0011.000000T0000Z-120218T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-MADISON LA-
1146 AM CST SAT FEB 18 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
MADISON AND TENSAS PARISHES...

AT 1144 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT VERY HEAVY RAIN ACROSS NORTHEAST LOUSISANA. ESTIMATED RADAR 
RAINFALL AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES...HAVE 
OCCURRED IN THE PAST THREE HOURS ACROSS THE WARNED AREA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOMERSET...NEWLIGHT...AFTON...WAVERLY...TENDAL...MANSFORD AND OMEGA

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
THREE HOURS...WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

RAINFALL AMOUNTS FROM ONE TO THREE INCHES IN AN HOUR CAN CAUSE
FLOODING ALONG HIGHWAY 887 AND PORTIONS OF HIGHWAY 4 TO VERONA STREET
IN THE TOWN OF NEWELLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS...COUNTY ROADS AND FARMLAND ALONG BANKS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3200 9150 3221 9154 3236 9145 3241 9149
      3253 9134 3254 9107 3217 9118 3213 9103
      3205 9108 3207 9116 3201 9108 3196 9119
      3181 9126 3184 9135 3176 9136 3176 9126
      3174 9127 3175 9154 3187 9158

$$

BK
920 
WGUS74 KJAN 181913
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CST SAT FEB 18 2012

LAC065-107-181923-
/O.CAN.KJAN.FF.W.0011.000000T0000Z-120218T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-MADISON LA-
113 PM CST SAT FEB 18 2012

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON AND TENSAS
PARISHES...

LAT...LON 3200 9150 3221 9154 3236 9145 3241 9149
      3253 9134 3254 9107 3217 9118 3213 9103
      3205 9108 3207 9116 3201 9108 3196 9119
      3181 9126 3184 9135 3176 9136 3176 9126
      3174 9127 3175 9154 3187 9158

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 18, 10:37 AM CST, 20 minutes earlier.

Area forecast discussion, Feb 18, 10:37 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1037 AM CST SAT FEB 18 2012

.UPDATE...

HEAVY RAINFALL IS THE PRIMARY CONCERN FOR THIS AFTERNOON...
ESPECIALLY ALONG THE HWY 84 CORRIDOR. THE RISK FOR SEVERE WEATHER HAS
BEEN DIMINISHING AS IT IS BECOMING MORE APPARENT THAT A BOW ECHO
MOVING AND ACCELERATING EASTWARD ALONG THE I-10 CORRIDOR WILL STAY
SOUTH OF THE FORECAST AREA.

WIDESPREAD CONVECTIVE PRECIPITATION PRECEDING THE BOW ECHO CONTINUES
TO MAINTAIN A STABLE BOUNDARY LAYER OVER SRN PORTIONS OF THE
AREA...BUT WITH A STRONG LOW LEVEL JET IN PLACE...THERE IS STILL SOME
RISK FOR THE RICHER MARINE LAYER TO SURGE NORTH AND DESTABILIZE THE
AIRMASS OVER SRN MARION/LAMAR/FORREST COUNTIES SUFFICIENTLY TO GET
STRONG/SVR WIND GUSTS AT THE SURFACE AND PERHAPS A TORNADO. HIGH RES
MODELS ARE STRUGGLING TO DEPICT THE CONVECTIVE SCENARIO WITH THE
LATEST HRRR GUIDANCE IS TOO SLOW...SO MUCH OF THE FORECAST THINKING
IS BASED ON SATELLITE/RADAR/OBS DATA.

AN IMPRESSIVE SET-UP FOR HEAVY RAIN IS IN PLACE ALONG THE CNTRL GULF
COAST WITH THE ENTRANCE REGION TO A 150+KT JET STREAM LEADING TO
STRONG MOISTURE TRANSPORT OF 1.5+" PRECIPITABLE WATER AIRMASS INTO
THE ARKLAMISS. THE MOST INTENSE RAINFALL RATES ASSOCIATED WITH BOW
ECHO SHOULD STAY SOUTH OF THE FORECAST AREA...BUT STRONG FRONTOGENETICAL
FORCING IS LEADING TO STEADIER HEAVY RAINFALL RATES UP TO THE I-20
CORRIDOR WHERE RUN-OFF PROBLEMS AND PONDING OF WATER ARE STILL LIKELY
DESPITE THE ABSENCE OF TSTMS. THE 12Z NAM SHIFTS THE STRONGER AREA
OF FORCING AND HEAVIER QPF ACROSS THE FLASH FLOOD WATCH AREA THIS
AFTERNOON...WILL KEEP THE FLASH FLOOD WATCH GOING BUT WITH EMPHASIS
FOR HEAVIEST RAINFALL ALONG THE HWY 84 CORRIDOR.

OTHERWISE...WILL MAKE MAKE MINOR ADJUSTMENTS TO FORECAST ELEMENTS
BASED ON LATEST TRENDS. THE UPDATED AVIATION DISCUSSION IS BELOW. /EC/

&&

.PREV DISCUSSION... /ISSUED 505 AM CST SAT FEB 18 2012/

RAINFALL DIRECTLY ASSOCIATED WITH THE SURFACE LOW SHOULD EXIT TO THE
EAST OF THE FORECAST AREA BY THIS EVENING AND THE RAINFALL FOCUS WILL
SHIFT TO THE MID LEVEL TROF...WHICH WILL IMPACT AREAS MORE NORTH OF
INTERSTATE 20. THE RAIN WILL BE ENDING IN THE NORTHEAST FORECAST AREA
BY EARLY SUNDAY MORNING. CLOUDS WILL SLOWLY CLEAR FROM THE SOUTHWEST
ON SUNDAY. HIGH PRESSURE WILL BUILD OVER THE AREA SUNDAY NIGHT
ALLOWING FOR CLEAR SKIES AND TEMPERATURES FALLING INTO THE LOWER TO
MIDDLE 30S.

LONG TERM...MONDAY THROUGH THE WORK WEEK...THE UPPER LEVEL WEATHER
PATTERN EVOLUTION ACROSS THE LOWER FORTY-EIGHT FOR THE COMING WORK
WEEK LOOKS TO CONTINUE TO FEATURE QUITE A BIT OF ACTIVITY FOR THE
LOWER MISSISSIPPI VALLEY REGION. DURING THIS SPAN EXPECT SEVERAL
FRONTS TO AFFECT THE FORECAST AREA WITH CHANCES FOR
PRECIPITATION...ALTHOUGH SPECIFIC WEATHER SETUPS AND UNCERTAINTY DO
NOT YIELD MUCH POTENTIAL FOR HEAVIER PRECIPITATION (AT LEAST IN THE
LONG TERM PERIOD) UNTIL AT LEAST FRIDAY.

THE FIRST FRONT SHOULD BE MORE OF A LOW LEVEL TROUGH (FEATURING WEAK
TEMPERATURE GRADIENTS) PULLING IN FROM THE NORTHWEST MONDAY NIGHT
AND STALLING. MOISTURE ADVECTION AND INSTABILITY IN ASSOCIATION WITH
THIS BOUNDARY WILL BE QUITE MARGINAL AND...CONSIDERING BEST
ATMOSPHERIC LIFT AND FORCING WILL BE TO OUR NORTH...MOST OF THE
PRECIPITATION WILL OCCUR NORTH OF OUR REGION MONDAY NIGHT INTO
TUESDAY.

BUT IT WILL NOT TAKE LONG FOR ANOTHER FOR A MORE-SIGNIFICANT COLD
FRONT TO HEAD OUR WAY AS A MORE STABLE TROUGH AXIS ALOFT DEVELOPS A
LITTLE TO OUR WEST BY MIDWEEK. ALTHOUGH THIS FRONT COMING IN WILL
HAVE A STRONGER TEMP GRADIENT...IT IS STILL EXPECTED TO STALL IN THE
VICINITY OF THE REGION THURSDAY INTO FRIDAY AFTER COMING IN FROM THE
NORTHWEST WEDNESDAY NIGHT. THE SOMEWHAT SUPPRESSED AND FAST NATURE
OF THE FLOW PATTERN WILL MAKE IT HARD TO GET CONSIDERABLE GULF JUICE
BACK INTO THE AREA FOR THIS BOUNDARY TO WORK WITH...BUT THERE IS
STILL EXPECTED TO BE SOME SHOWERS AND MAYBE A FEW STORMS ABOUT GOING
FROM LATE TUESDAY NIGHT ALL THE WAY THROUGH FRIDAY. AT THIS POINT
THE BEST CHANCES FOR RAIN OVER THIS PERIOD LOOK TO BE IN EASTERN AND
SOUTHERN MS DURING THE DAY WEDNESDAY AND THEN THURSDAY NIGHT INTO
FRIDAY. THERE ARE SOME SIGNALS THAT PHASING SOUTHERN STREAM ENERGY
COMING INTO THE STALLED FRONT BY FRIDAY COULD LEAD TO HEAVY RAIN AND
STORMS...BUT MODEL CONSENSUS IS NOT HIGH ON THIS EVOLUTION...SO
THERE IS DEFINITELY TIME TO WATCH THINGS BEFORE THINKING ABOUT
INCLUDING WORDING IN THE HWO.

OTHERWISE...DEEP LAYER WIND SHEAR IS RATHER STOUT THROUGH THIS WHOLE
PERIOD AND IS A LITTLE WORRISOME IF NEAR SURFACE-BASED CONVECTION
CAN DEVELOP ON ANY DAY NEXT WEEK. CHANCES FOR THIS OCCURRENCE EXIST
FOR FRIDAY...BUT UNCERTAINTY IS HIGH AS MENTIONED. BUT THERE ALSO
SEEMS TO BE A CHANCE FOR AT LEAST ISOLATED POCKETS OF DEEP
CONVECTION ON WEDNESDAY AHEAD OF THE COLD FRONT COMING. AT THIS
POINT MODELS MAKE IT SEEM MUCH MORE LIKELY THAT COPIOUS STORMS
DEVELOPING NEAR THE COAST AT THAT TIME WILL BLOCK MOISTURE FEED INTO
THE HEART OF OUR REGION. WE WILL HAVE TO HOPE THAT OCCURS BECAUSE AN
UNINHIBITED GULF MOISTURE FEED INTO THE ARKLAMISS WOULD LIKELY FUEL
AT LEAST A FEW STRONG TO SEVERE STORMS ACROSS OUR FORECAST AREA.

GFS-BASED MODEL GUIDANCE DID NOT LOOK AT ALL BAD FOR THE LONG RANGE
PERIOD CONSIDERING MENTIONED UNCERTAINTIES. I TWEAKED POPS A LITTLE
ON THURSDAY AND THURSDAY NIGHT TO MATCH ENSEMBLE THINKING MORE
CLOSELY...BUT OTHERWISE REMAINED WITH MEX POPS. TEMPERATURES THROUGH
THE LONG TERM SHOULD BE AVERAGE 5 TO 10 DEGREES ABOVE NORMAL
ALTHOUGH THE COLD FRONT COMING IN DURING THE LATTER PART OF THE WEEK
WILL HAVE SOME CHILLY AIR BEHIND IT AND ITS EVENTUAL POSITIONING
WILL HAVE TO BE WATCHED CLOSELY. /BB/

&&

.AVIATION...

MOD TO HVY RAINS HAVE OVRSPRD THE ARKLAMISS THIS MORNING...WITH TSRA
ACTIVITY TIED TO AREAS ACROSS SRN MS. CONVECTION MAY PUSH CLOSER TO
THE HWY 84 CORRIDOR WITH TIME...HOWEVER SHOULD BE SCT IN NATURE WITH
BETTER TSRA COVERAGE FURTHER S. CIG WILL CONTINUE TO DETERIORATE
THRU THE DAY AS THE MOISTURE SURGES IN. A TREND TOWARD MVFR AND
EVENTUALLY IFR CIG IS XPCTD AT MOST SITES. THIS WILL CONTINUE THRU
THE EVENING AND INTO TONIGHT BEFORE CONDS BEGIN TO SLOWLY IMPROVE
TOMORROW MORNING. SFC WINDS WILL BE NORTHEASTERLY/EASTERLY THRU THE
DAY...AND MAY BE OSNLY GUSTY. /BK/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ043>066-072>074.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ016-023>026.

AR...NONE.

&&
Hazardous weather outlook, Feb 18, 10:05 AM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CST SAT FEB 18 2012

MSZ072>074-191615-
MARION-LAMAR-FORREST-
1005 AM CST SAT FEB 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 12 PM
AND 3 PM AS A LOW PRESSURE SYSTEM TRACKS NORTHEAST ACROSS SOUTHEAST
MISSISSIPPI. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING
WINDS AND A TORNADO OR TWO.

IN ADDITION...HEAVY RAINFALL ON THE ORDER OF TWO TO THREE INCHES WITH
LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE THROUGH THE DAY AND INTO THE
EVENING WITH THIS STORM SYSTEM. DUE TO RECENT HEAVY RAINS AND
SATURATED SOIL CONDITIONS...ANY ADDITIONAL RAINFALL MAY LEAD TO
FLOODING CONCERNS ACROSS THE OUTLOOK AREA. AS A RESULT...A FLASH
FLOOD WATCH HAS BEEN ISSUED THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED EARLY THIS AFTERNOON.

LAZ016-023>026-MSZ043>066-191615-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
1005 AM CST SAT FEB 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL ON THE ORDER OF ONE TO THREE INCHES WILL BE POSSIBLE
TODAY INTO THIS EVENING. DUE TO THE RECENT HEAVY RAINS AND SATURATED
SOIL CONDITIONS...ANY ADDITIONAL RAINFALL MAY LEAD TO FLOODING
CONCERNS ACROSS THE OUTLOOK AREA. AS A RESULT...A FLASH FLOOD WATCH
HAS BEEN ISSUED THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

ARZ074-075-LAZ007>009-015-MSZ018-019-025>042-191615-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
1005 AM CST SAT FEB 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

RAINFALL AMOUNTS AROUND ONE INCH ARE EXPECTED THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:50 PM CSTSpecial Weather StatementJANCatahoula, Concordia25 min

Nearby

Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.